Catalog Home Page

H∞ control for a class of structured time-delay systems

Guo, Y., Zhou, W. and Lee, P.L. (2002) H∞ control for a class of structured time-delay systems. Systems & Control Letters, 45 (1). pp. 35-47.

Link to Published Version: http://dx.doi.org/10.1016/S0167-6911(01)00163-3
*Subscription may be required

Abstract

In this paper, we design an H∞ controller for a class of lower-triangular time-delay systems. Backstepping is applied to construct an explicit feedback controller, and the closed-loop system maintains internal stability and an L2-gain from the disturbance input to the output. The design is delay-dependent. Simulations on an example system demonstrate the good performance of the proposed design.

Publication Type: Journal Article
Murdoch Affiliation: School of Engineering
Publisher: Elsevier
Copyright: © 2002 Elsevier Science B.V.
URI: http://researchrepository.murdoch.edu.au/id/eprint/34836
Item Control Page Item Control Page